ITEM METADATA RECORD
Title: Extremal polynomials on discrete sets
Authors: Kuijlaars, Arno ×
Van Assche, Walter #
Issue Date: 1999
Publisher: London math soc
Series Title: Proceedings of the london mathematical society vol:79 pages:191-221
URI: 
ISSN: 0024-6115
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Analysis Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science